RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bogdanov A A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:64
Abstract pages:241
Full texts:58
References:25
E-mail:

http://www.mathnet.ru/eng/person75705
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. D. V. Permyakov, I. S. Sinev, S. K. Sychev, A. S. Gudovskikh, A. A. Bogdanov, A. V. Lavrinenko, A. K. Samusev, “Visualization of isofrequency contours of strongly localized waveguide modes in planar dielectric structures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 107:1 (2018),  12–17  mathnet  elib; JETP Letters, 107:1 (2018), 10–14  isi  scopus
2012
2. A. A. Bogdanov, R. A. Suris, “Effect of the anisotropy of a conducting layer on the dispersion law of electromagnetic waves in layered metal-dielectric structures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 96:1 (2012),  52–58  mathnet  elib; JETP Letters, 96:1 (2012), 49–55  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019